Posted by bcurry0731, 12 June 2014 · 289 views
Sorry I haven't posted in a while! I don't know if I said this before but my doctor upped my dosage to 40mg. I was hoping for more but because of my itchy scalp she didn't want to go higher. She said if my scalp doesn't get any worse she will up it again next month. I will start the 40mg pills tomorrow. My lips are still chapped and red, but not super cracked or gross looking. As long as I apply chapstick every 10mins I'm okay. My skin has improved sooooo much! I had no active or new pimple for about a week! Then two days ago I started to get some new ones. I think this is from my period. I have always had hormonal acne so I am hoping that is the cause and not another bad breakout. I am also a little nervous about the new dosage. Worried I might get another initial breakout. Here is a photo from today. Everything on the right side of the photo is just scabs/scarring. My chin area is also extremely red.